l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 62
  • Download : 0
Let (G, X) be a Shimura datum of Hodge type. Let p be an odd prime such that G(Qp) splits after a tamely ramified extension and p inverted iota vertical bar pi(1)(G(der))vertical bar. Under some mild additional assumptions that are satisfied if the associated Shimura variety is proper and G(Qp) is either unramified or residually split, weprove the generalisation of Mantovan's formula for the l-adic cohomology of the associated Shimura variety. On the way we derive some new results about the geometry of the Newton stratification of the reduction modulo p of the Kisin-Pappas integral model.
Publisher
SPRINGER HEIDELBERG
Issue Date
2019-12
Language
English
Article Type
Article
Citation

MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044

ISSN
0025-5831
DOI
10.1007/s00208-019-01815-6
URI
http://hdl.handle.net/10203/268319
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0